# SDR DL75E100228

- Difficulty date: January 28, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 42,273 hours, 14,227 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Inoperative
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER HARD-START PROCEDURES -RT ENG GEN CONTROL WOULD NOT SOME ON - RT ENG GEN OFF EICAS MSG.  FWD TO MCO AND PLAC IAW MEL 24-00-01 RT ENG DISCONNECTED AND APU VERIFIED FULL.
